# SDR AALA202109138823

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,487 hours, 14,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132976
- Condition: No Test
- Location: Emergency Lights
- Part time: 36,487 hours, 14,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST OF THE EMERGENCY LIGHTS, POWER SUPPLY UNIT 11WL SHOWS FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-400-001-A.
